# SDR CALA2022082402148

- Difficulty date: August 24, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 97,939 hours, 17,445 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Hydraulic System
- Part number: NA
- Condition: Leaking
- Location: Center Hyd Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

CREW REPORTS CENTER HYD QTY DROPPING WITH ASSOCIATED EICAS MESSAGES HYD QTY LOW C & RESERVE BRAKES/STRG. TOMC BILSKI. CENTER HYDRAULIC RESEVOIR READING AT 0.13 REMAINING. LEAK INDICATIONS IN RT MLG WHEEL WELL. PILOTS REPORTED EVERYTHING OPERATED NORMALLY. CODED LOG PAGE AS A SRD. SERVICED CENTER HYD SYSTEM QTY TO .84. OPENED MLG DOOR, OPS AREA OF THE REVESERVOIR IN RH WHEEL WELL IS VERY WET, WITH NO CHECK FLT CONTROLS, FLAPS, BRAKES WITH EDP. CENTER SYS FLUID ACTIVE LEAKS. DROPPED TO .61 WITH NO EVIDENCE OF A ACTIVE LEAK. CONTINUED RUNNING CENTER SYS, THERE WERE NO MORE CHANGE IN HYD QTY. TOP CORRECTION, CODED IT AS SDR. LOG PAGE WAS ACCIDENTALLY CLEARED, GENERATED NEW LOG PAGES. SEE LOG PAGES 9363317 AND 9363340, FOR ALL ADDITIONAL WORK ACCOMPLISHED.
